Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2, Issue 1, Pages 3-21

Optimal investment strategies for renewable facilities

Australian Housing and Urban Research Institute, Level 7, 20 Queen St Melbourne 3000, Australia

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joe Flood, “Optimal investment strategies for renewable facilities,” Journal of Applied Mathematics and Decision Sciences, vol. 2, no. 1, pp. 3-21, 1998.